Jump to ContentJump to Main Navigation
Show Summary Details
More options …



Mathematical Citation Quotient (MCQ) 2016: 0.40

See all formats and pricing
More options …

The Finite Heine Transformation and Conjugate Durfee Squares

Michael Rowell / Ae Ja Yee
  • Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-01-26 | DOI: https://doi.org/10.1515/INTEG.2009.054


We introduce the idea of a conjugate Durfee square and use it to answer a combinatorial question regarding a finite form of the Heine transformation posed by G. E. Andrews in a recent paper.

Keywords.: Partitions; q-series; Heine transformation

About the article

Received: 2009-01-05

Accepted: 2009-08-18

Published Online: 2010-01-26

Published in Print: 2009-12-01

Citation Information: Integers, Volume 9, Issue 6, Pages 691–698, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/INTEG.2009.054.

Export Citation

Comments (0)

Please log in or register to comment.
Log in